- -

Homeomorphisms of R and the Davey Space

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Homeomorphisms of R and the Davey Space

Show full item record

Carter, S.; Craveiro De Carvalho, F. (2004). Homeomorphisms of R and the Davey Space. Applied General Topology. 5(1):91-96. doi:10.4995/agt.2004.1997.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82548

Files in this item

Item Metadata

Title: Homeomorphisms of R and the Davey Space
Author:
Issued date:
Abstract:
[EN] Up to homeomorphism, there are 9 topologies on a three point set {a, b, c}. Among the resulting topological spaces we have the so called Davey space, where the only non-trivial open set is, let us say, {a}. This is ...[+]
Subjects: Davey space , Homeomorphism group , Cantor set
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2004.1997
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2004.1997
Type: Artículo

This item appears in the following Collection(s)

Show full item record